|URGENT !!! KALETRA ...
Nov 9, 2005
Hi. I am taking Kaletra for around 1 week. Today I started to feel sharp pains at the kidney ... I am familier with these kind of pains as when I took Croxivan (10 years ago) I has same pains. But I know that Kaletra isn't suppose to cause such pains ... Is there any conection between the Kaletra and these pains ?
| Response from Dr. Henry
Kaletra is often tough on the gut (pains, loose stools, gas, et cetera) particularly in the early weeks. Those symptoms can mimic kidney problems. I have had several patients develop kidney stones while on Kaletra. Since kidney stones occur in the general population it is sometimes hard to pin down if a drug actually caused the event. Reports of Kaletra -related kidney stones have been rare but have occurred. A brief abdominal exam and urine/lab tests often can sort that out. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Receiving Oral Sex Worried I Have HIV
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Pain In Penis After Condom Inside Out Worried I Have HIV
- Painful Red Spots After Lap Dance Worried I Have HIV
- Sore On Tongue After Masturbation Worried I Have HIV
- White Tongue After Insertive Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.